# SDR YENA201811230785

- Difficulty date: November 23, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 24,682 hours, 15,875 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0313
- Condition: Defective
- Location: R2 Door
- Part time: 29,783 hours, 18,921 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT 1686, PIT-BOS. R2 DOOR WILL NOT DISARM, ARMING LEVER FROZEN, WONT MOVE. REMOVED AND REPLACED R2 DOOR SLIDE IAW AMM 25-65-01.
